MathSciNet Relay Station
MathSciNet bibliographic data
MR2457846 11B68 (11S80)
Young, Paul Thomas A 2-adic formula for Bernoulli numbers of the second kind and for the Nörlund numbers. J. Number Theory 128 (2008), no. 11, 2951–2962.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement